Couldn't find what you looking for?

TRY OUR SEARCH!


Has anyone taking Lotrel experienced side effects? I mean other than edema and cough? I have noticed that my hair has thinned considerably. Also my once strong, long fingernails have become weak and prone to peeling. The only two medications I take are Lotrel and birth control pills. I am not sure but I think that Lotrel is causing these symptoms. Did anyone experienced side effects from Lotrel? I am 30, female.

Loading...


Hello, I have been taking Lotrel 5/20 for three months. I have noticed lately that my ankles have swelled so bad they make it almost impossible to move my foot around. It is not edema but an unnatural swelling. I think that it is a side effect from Lotrel. I can’t find the time to see a doctor. I think that you should cheek this. Well, I have to that is sure.
Reply

Loading...

I have a persistent cough
Reply

Loading...